# SDR ASOA01251

- Difficulty date: October 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 120272929001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT AFT BUTT STRAP HAS CORROSION BETWEEN FRAMES 32 AND 39.  MAINTENANCE REMOVED AND REPLACED CORRODED BUTT STRAP IAW SRM 51-40-02.  (M)
